Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 2, Pages 295–298 (Mi zvmmf4243)  

Scientific communications

On the equality of errors in classes of passive and sequential algorithms

A. G. Sukharev

Moscow

Full text: PDF file (466 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:1, 193–195

Bibliographic databases:

UDC: 519.615.7
MSC: Primary 65G99; Secondary 65D15
Received: 20.07.1983
Revised: 03.04.1984

Citation: A. G. Sukharev, “On the equality of errors in classes of passive and sequential algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 25:2 (1985), 295–298; U.S.S.R. Comput. Math. Math. Phys., 25:1 (1985), 193–195

Citation in format AMSBIB
\Bibitem{Suk85}
\by A.~G.~Sukharev
\paper On the equality of errors in classes of passive and sequential algorithms
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 2
\pages 295--298
\mathnet{http://mi.mathnet.ru/zvmmf4243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=783423}
\zmath{https://zbmath.org/?q=an:0577.65037}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 1
\pages 193--195
\crossref{https://doi.org/10.1016/0041-5553(85)90061-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4243
  • http://mi.mathnet.ru/eng/zvmmf/v25/i2/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:83
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021